Search - Archive ouverte HAL Access content directly

Filter your results

6 Results
Image document

On the exit time from an orthant for badly oriented random walks

Rodolphe Garbit
Preprints, Working Papers, ... hal-00963650v2
Image document

Revisiting integral functionals of geometric Brownian motion

Elena Boguslavskaya , Lioudmila Vostrikova
Preprints, Working Papers, ... hal-02461094v1
Image document

On the exit time from a cone for random walks with drift

Rodolphe Garbit , Kilian Raschel
Revista Matemática Iberoamericana, 2016, 32 (2), pp.511-532. ⟨10.4171/rmi/893⟩
Journal articles hal-00838721v5
Image document

Generalized method of moments for an extended gamma process

Zeina Al Masry , Sophie Mercier , Ghislain Verdier
Communications in Statistics - Theory and Methods, 2018, 47 (15), pp.3687-3714. ⟨10.1080/03610926.2017.1361988⟩
Journal articles hal-01576969v1
Image document

The generating function of the survival probabilities in a cone is not rational

Rodolphe Garbit , Kilian Raschel
Preprints, Working Papers, ... hal-03418842v2
Image document

Stationary brownian motion in a 3/4-plane: Reduction to a riemann-hilbert problem via fourier transforms

Guy Fayolle , Sandro Franceschi , Kilian Raschel
Indagationes Mathematicae, 2022, pp.1-17. ⟨10.1016/j.indag.2022.10.008⟩
Journal articles hal-03832431v2